MathSciNet Relay Station
MathSciNet bibliographic data
MR1057239 32S40 (32S25)
Siersma, Dirk The monodromy of a series of hypersurface singularities. Comment. Math. Helv. 65 (1990), no. 2, 181–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement